Translator Disclaimer
May 2020 Adaptive two-treatment three-period crossover design for normal responses
Uttam Bandyopadhyay, Shirsendu Mukherjee, Atanu Biswas
Braz. J. Probab. Stat. 34(2): 291-303 (May 2020). DOI: 10.1214/18-BJPS427

Abstract

In adaptive crossover design, our goal is to allocate more patients to a promising treatment sequence. The present work contains a very simple three period crossover design for two competing treatments where the allocation in period 3 is done on the basis of the data obtained from the first two periods. Assuming normality of response variables we use a reliability functional for the choice between two treatments. We calculate the allocation proportions and their standard errors corresponding to the possible treatment combinations. We also derive some asymptotic results and provide solutions on related inferential problems. Moreover, the proposed procedure is compared with a possible competitor. Finally, we use a data set to illustrate the applicability of the proposed design.

Citation

Download Citation

Uttam Bandyopadhyay. Shirsendu Mukherjee. Atanu Biswas. "Adaptive two-treatment three-period crossover design for normal responses." Braz. J. Probab. Stat. 34 (2) 291 - 303, May 2020. https://doi.org/10.1214/18-BJPS427

Information

Received: 1 July 2016; Accepted: 1 December 2018; Published: May 2020
First available in Project Euclid: 4 May 2020

zbMATH: 07232930
MathSciNet: MR4093260
Digital Object Identifier: 10.1214/18-BJPS427

Rights: Copyright © 2020 Brazilian Statistical Association

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.34 • No. 2 • May 2020
Back to Top